Skip to content

Bubbles and crashes

Abreu, D., & Brunnermeier, M. K. (2003). Bubbles and crashes. Econometrica, 71(1), 173-204.

Type
Journal article
Intellectual base
Primary research
Year
2003
Volume
71
Issue
1
Pages
173-204
DOI registrant
Wiley
Link
https://doi.org/10.1111/1468-0262.00393matched
Cited from
behavioral_economics, economics_finance

Cited by

2 citations across 2 artifacts.

Primes

Verification

Does it exist? Not checked yet. This entry carries no identifier to resolve. It was extracted from the citation as written in the article, normalized, and deduplicated against the rest of the registry.

Does it back the claim? Not recorded. Neither this nor any other of the 2 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:7adb8572c910 · see in the full table